# SDR DALA2022031401667

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 69,360 hours, 25,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 2R, CTR ENTRY DOOR SLIDE ARMED LIGHT DOES NOT EXTINGUISH WHEN THE DOOR IS DISARMED. CORRECTIVE ACTION: MECHANICAL OPERATION NORMAL . NO FAULTS NOTED . CLEANED GIRT BAR AND PROX SENSORS . OPERATION NORMAL . B757 AMM 52-71. (8251826)
